Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


pericaditis/AIDS
Oct 22, 2008

I have been hiv+ for 16 years and full blown for 4. In the last two months I have come down with pericarditis twice. It knocks me down to where I am pretty much sleeping. Have you heard of any other cases of positive people with pericarditis. My meds are trizivir, norvir,and reyataz. I have also been taken off viread (liver problems) and zerit (kidney problems) in the last 4 years. Could there be a connection with my lack of adherance to the cocktail combinations? This is just a start because I do have neuropathy from the early AZT treatment. I have been hospitilized in the last 8 years around 25 times all due to the side effects of meds. Sorry to ramble on but I am in need to find out as much as I can about these medications, my doctor is helpful but it seems that most doctors say that it is hard to pin point and kind of answer to the side effects. What is you opinion? Thanks Tj Hoffman Duffy

Response from Dr. Henry

Pericarditis can be due to a wide range of conditions (such as kidney failure) besides HIV or antiretroviral medications. AZT has been linked to some cardiac conditions but otherwise your current regimen (AZT is a component of Trizivir) does not have a clear link established with pericarditis. KH



Previous
REYATAZ TINGLING IN FEET
Next
recc=urrent infection.please help

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement